@Article{EAJAM-5-176, author = {}, title = {A Local Fractional Taylor Expansion and Its Computation for Insufficiently Smooth Functions}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {5}, number = {2}, pages = {176--191}, abstract = {

A general fractional Taylor formula and its computation for insufficiently smooth functions are discussed. The Aitken delta square method and epsilon algorithm are implemented to compute the critical orders of the local fractional derivatives, from which more critical orders are recovered by analysing the regular pattern of the fractional Taylor formula. The Richardson extrapolation method is used to calculate the local fractional derivatives with critical orders. Numerical examples are provided to verify the theoretical analysis and the effectiveness of our approach.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.060914.260415a}, url = {http://global-sci.org/intro/article_detail/eajam/10793.html} }